MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number LA6JL35
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one launcher guide catheter to treat a lesion.It was reported that when percutaneous coronary balloon dilatation was performed the launcher guide catheter was kinked when it was used to pass through the blood vessel,and the local catheter was twisted in knots.It was untied by rotating and the catheter was taken out.Another guide catheter was used to continue the operation.The patient experienced vascular injury.
 
Additional Manufacturer Narrative
Additional information: the device was inspected after removal from the packaging with no issues noted.Resistance was not encountered during delivery of the device.Initial reporter last name provided.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key11928819
Report Number1220452-2021-00020
Device Sequence Number19999135
Product Code DQY
UDI-Device Identifier00613994818157
UDI-Public00613994818157
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K021256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberLA6JL35
Device Catalogue NumberLA6JL35
Device Lot Number0010427979
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR